The Lehmus inequality.

H.S.M. Coxeter

Aequationes mathematicae (1985)

  • Volume: 28, page 4-12
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Coxeter, H.S.M.. "The Lehmus inequality.." Aequationes mathematicae 28 (1985): 4-12. <>.

author = {Coxeter, H.S.M.},
journal = {Aequationes mathematicae},
keywords = {Feuerbach's circle; incircle; barycentre; orthocentre; cubic curve},
pages = {4-12},
title = {The Lehmus inequality.},
url = {},
volume = {28},
year = {1985},

AU - Coxeter, H.S.M.
TI - The Lehmus inequality.
JO - Aequationes mathematicae
PY - 1985
VL - 28
SP - 4
EP - 12
KW - Feuerbach's circle; incircle; barycentre; orthocentre; cubic curve
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.